# SDR ASAA1159976

- Difficulty date: July 2, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 9,074 hours, 2,749 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 4194
- Condition: Failed
- Location: Weather Radar
- Part time: 38,205 hours, 15,467 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR FAIL LIGHT PWS FAIL & ANT SHOWED.  REPLACED WX RADAR ANT DRIVE UNIT OPS CK GOOD REF AMM 34 43 11.  OPS CHECK GOOD REF AMM 34 43 00.
